# SDR REXA2025121201012

- Difficulty date: October 23, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 26,658 hours, 20,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: CC670340953S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION': CORROSION AT FS 280.00 FLOOR ACCESS PANEL SUPPORT ANGLE.  CORROSION AT FS 280.00 FLOOR ACCESS PANEL SUPPORT ANGLE WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01, EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND PER CRJ900 SRM 51-42-21-001-001-A01
